pain x3 days,hurts to bend,walk,stand,feels wierd when sitting down at desk, most of the pain is in the back of r knee but pain goes all down leg. Been on sprintec for many years, smoker till 24 hrs ago I stopped. I was outside in yard and got real short of breath. Is this normal. Should I be concerned? DVT? I have tried ice and elevating and no help.
I am 33, smoker x13yrs,taking sprintec,have chronic pain in back of knee - should I be concerned ?
Added 4 Sep 2010:
Feel like a tingling when I have my leg elevated. Been very tired lately. Should start menses in about a week. But pain was sudden. No trauma. Do not sit for long periods of time. I am worried any answers or suggestions would be terriffic.
I just clicked onto the link on this site at the bottom and read the side effects for this medication on this site. It states that if you feel shortness of breath or pain in your legs/calf to seek medical attention immediately.
This is a serious side effect of this birth control med and I would go to the ER if possible if you can't see your doctor immediately.
Smoking could be a problem but this could have happened whether you smoked or not; hopefully this will help you stop as I need to myself.
Maybe the build up of it by taking it for so long or if you have also been put on any new medications recently is causing this but whatever the reason, these are truly the most dangerous side effects of this medication.
Please seek emergency medical attention immediately.
- Tri-Sprintec Information for Consumers
- Tri-Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tri-Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Tri-Sprintec - Ive been on this pill for about 4-5 months, today, after having intercourse lastnight
Posted 23 Feb 2011 • 1 answer
Posted 5 Sep 2012 • 2 answers
Posted 24 Dec 2012 • 1 answer
Posted 2 Jul 2013 • 2 answers